# SDR CALA2017092503322

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 51,361 hours, 21,991 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY HAS AN ODOR LIKE BURNED PETROLEUM OR BURNED HYD FLUID.  COULD NOT DETECT THE ODOR,  ANYTHING ON OR AROUND AFT LAVATORY DOOR.  CHECKED GOOD.
